Skip to content

Research at St Andrews

Algorithms for arithmetic groups with the congruence subgroup property

Research output: Contribution to journalArticlepeer-review

Author(s)

Alla Detinko, D. Flannery, A. Hulpke

School/Research organisations

Details

Original languageEnglish
Pages (from-to)234–259
JournalJournal of Algebra
Volume421
DOIs
Publication statusPublished - 2015

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by journal

  1. Permutation group algorithms based on directed graphs

    Jefferson, C., Pfeiffer, M., Wilson, W. A. & Waldecker, R., 1 Nov 2021, In: Journal of Algebra. 585, p. 723-758 36 p.

    Research output: Contribution to journalArticlepeer-review

  2. Groups generated by derangements

    Bailey, R. A., Cameron, P. J., Giudici, M. & Royle, G. F., 15 Apr 2021, In: Journal of Algebra. 572, p. 245-262

    Research output: Contribution to journalArticlepeer-review

  3. A transversal property for permutation groups motivated by partial transformations

    Araújo, J., Araújo, J. P., Bentz, W., Cameron, P. J. & Spiga, P., 5 Jan 2021, (E-pub ahead of print) In: Journal of Algebra. 19 p.

    Research output: Contribution to journalArticlepeer-review

  4. Primitive permutation groups and strongly factorizable transformation semigroups

    Araújo, J., Bentz, W. & Cameron, P. J., 1 Jan 2021, In: Journal of Algebra. 565, p. 513-530

    Research output: Contribution to journalArticlepeer-review

  5. Involution centralisers in finite unitary groups of odd characteristic

    Glasby, S., Praeger, C. & Roney-Dougal, C. M., 1 Mar 2020, In: Journal of Algebra. 545, p. 245-299

    Research output: Contribution to journalArticlepeer-review

ID: 246904618

Top